# SDR USAA2015012600006

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 67,610 hours, 9,906 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE276000
- Part serial: 345
- Condition: Low Pressure
- Location: L3 Door
- Part time: 61,414 hours, 8,486 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOOR ASSIST BOTTLE LOW.  SERVICED THE 3L DOOR ASSIST BOTTLE.
